# SDR SWAA001519

- Difficulty date: August 12, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 41,004 hours, 39,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BOTH FWD EVACUATION SLIDE GIRT ASSY''S OUT OF ADJUST.  ADJUSTED BOTH SLIDES PER MM.
